# SDR YENA2025070900717

- Difficulty date: July 9, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11354
- Aircraft time: 8,104 hours, 1,237 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Sensor
- Part number: 2687A000001
- Part serial: 2687A00LI046914
- Condition: Faulted
- Location: Nr 1 A/C Pack
- Part time: 3,907 hours, 620 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1907, JFK-CDG. (ETOPS)  AIR PACK 1 REGULATOR FAULT ( PACK FLOW SENSOR ); REMOVED AND REPLACED PRESS SENSOR (23HB2) IAW AMM 21-51-11 OPS CHECK GOOD  MDDR CLEARED PLACARD REMOVED.
